List of citations in Numdam for : Perfectoid Spaces

Publications Mathématiques de l'IHÉS, Volume 116 (2012), pp. 245-313.


Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 30 (2021) no. 1, pp. 83-115.

Annales Henri Lebesgue, Volume 4 (2021), pp. 1203-1233.

Journal de l’École polytechnique — Mathématiques, Volume 8 (2021), pp. 1193-1224.

Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.1, pp. 853-886.

Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Talk no. 1057, 26 p.